# SDR DXTA200802811

- Difficulty date: January 30, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N226QS
- Make and model: Amd FALCON2000
- Aircraft serial: 126
- Aircraft time: 6,681 hours, 4,078 cycles
- Engine: Cfe CFE73811B
- System (JASC): 2210 · Autopilot System
- Part: Pcb
- Part number: 6229814632
- Part serial: 4PAM
- Condition: Inoperative
- Location: Autopilot
- Part time: 5,409 hours, 3,237 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INTERCEPTED ILS LOCALIZER WITH AUTOPILOT ENGAGED ABOUT 3 MILES BEFORE GLIDESLOPE INTERCEPT AUTOPILOT ABRUPTLY PITCHED DOWN 4 TO 5 DEGREES THEN UP A FEW DEGREES WITH A SMALL AMOUNT OF BANK. REPLACED 2B10C CARD AND CHECKED IAW A/C SYS MANUAL, COMPLETED IAW MM 22-100, COMPLETED BRIEF AND DETAILED CHECK ON FLIGHT CONTROLS IAW MM 27-014 AND 27-016.  ALL CHECK GOOD AT THIS TIME.
